Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seroquel

Posted by Lyrical13 on February 26, 2004, at 22:52:59

In reply to Re: Seroquel iso_ananda, posted by lauram on February 26, 2004, at 19:15:54

That's good to know re: Seroquel and BP2. That's what I'm taking it for (along with Effexor). I've noticed something..I'm not sure if it's the Seroquel or if it's BP becoming more pronounced. My irritable moods are more irritable than I ever remember them. I feel like I'm possessed by a demon or something. I really just get so irritated at times I just want to rip someone's head off. Unfortunately my dh is usually the target and I feel really bad about that. I don't know how he puts up with me. Sometimes it' like this volcano rising within adn you're trying to keep it from erupting, but the lava keeps rising. Until finally you can't contain it any more.

But, anyway, does anyone have jumpy legs? Feel like you have teh heebie jeebies in lower legs and ankles? This usually happends in evening. That's also when i get majorly irritable. Maybe Serquel withdrawal?

Thanks TTFN


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lyrical13 thread:302023
URL: http://www.dr-bob.org/babble/20040223/msgs/318079.html